CSpace

Browse/Search Results:  1-10 of 26 Help

Selected(0)Clear Items/Page:    Sort:
An Adaptive Surrogate Modeling Based on Deep Neural Networks for Large-Scale Bayesian Inverse Problems 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2020, 卷号: 28, 期号: 5, 页码: 2180-2205
Authors:  Yan, Liang;  Zhou, Tao
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
Bayesian inverse problems  deep neural networks  multi-fidelity surrogate modeling  Markov chain Monte Carlo  
1990-2018年黄河流域(河南段)土地利用格局时空演变 期刊论文
农业工程学报, 2020, 卷号: 36, 期号: 15, 页码: 271-281
Authors:  肖东洋;  牛海鹏;  闫弘轩;  樊良新;  赵素霞
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
land use  remote sensing  Yellow River Basin  land use/land cover change  spatial-temporal evolution  chord diagram  gravity center transfer model  土地利用  遥感  黄河流域  土地利用/土地覆被变化  时空格局  弦图  重心迁移模型  
Adaptive multi-fidelity polynomial chaos approach to Bayesian inference in inverse problems 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2019, 卷号: 381, 页码: 110-128
Authors:  Yan, Liang;  Zhou, Tao
Favorite  |  View/Download:21/0  |  Submit date:2019/03/11
Bayesian inverse problems  Multi-fidelity polynomial chaos  Surrogate modeling  Markov chain Monte Carlo  
AN ADAPTIVE MULTIFIDELITY PC-BASED ENSEMBLE KALMAN INVERSION FOR INVERSE PROBLEMS 期刊论文
INTERNATIONAL JOURNAL FOR UNCERTAINTY QUANTIFICATION, 2019, 卷号: 9, 期号: 3, 页码: 205-220
Authors:  Yan, Liang;  Zhou, Tao
Favorite  |  View/Download:16/0  |  Submit date:2020/01/10
Bayesian inverse problems  ensemble Kalman inversion  multifidelity polynomial chaos  surrogate modeling  
Predicting disease-related genes by path structure and community structure in protein-protein networks 期刊论文
JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT, 2018, 页码: 22
Authors:  Hu, Ke;  Hu, Jing-Bo;  Tang, Liang;  Xiang, Ju;  Ma, Jin-Long;  Gao, Yuan-Yuan;  Li, Hui-Jia;  Zhang, Yan
Favorite  |  View/Download:17/0  |  Submit date:2019/01/11
random graphs  networks  protein interaction networks  
HETEROGENEOUS MULTISCALE METHOD FOR OPTIMAL CONTROL PROBLEM GOVERNED BY ELLIPTIC EQUATIONS WITH HIGHLY OSCILLATORY COEFFICIENTS 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2018, 卷号: 36, 期号: 5, 页码: 644-660
Authors:  Ge, Liang;  Yan, Ningning;  Wang, Lianhai;  Liu, Wenbin;  Yang, Danping
Favorite  |  View/Download:18/0  |  Submit date:2019/03/05
Constrained convex optimal control  Heterogeneous multiscale finite element  A priori error estimate  Elliptic equations with highly oscillatory coefficients  
WEIGHTED APPROXIMATE FEKETE POINTS: SAMPLING FOR LEAST-SQUARES POLYNOMIAL APPROXIMATION 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2018, 卷号: 40, 期号: 1, 页码: A366-A387
Authors:  Guo, Ling;  Narayan, Akil;  Yan, Liang;  Zhou, Tao
Favorite  |  View/Download:15/0  |  Submit date:2018/07/30
uncertainty quantification  least-squares approximations  Fekete points  QR decomposition  
HETEROGENEOUS MULTISCALE METHOD FOR OPTIMAL CONTROL PROBLEM GOVERNED BY ELLIPTIC EQUATIONS WITH HIGHLY OSCILLATORY COEFFICIENTS 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2018, 卷号: 36, 期号: 5, 页码: 644
Authors:  Ge, Liang;  Yan, Ningning;  Wang, Lianhai;  Liu, Wenbin;  Yang, Danping
Favorite  |  View/Download:14/0  |  Submit date:2019/12/31
WEIGHTED APPROXIMATE FEKETE POINTS: SAMPLING FOR LEAST-SQUARES POLYNOMIAL APPROXIMATION 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2018, 卷号: 40, 期号: 1, 页码: A366
Authors:  Guo, Ling;  Narayan, Akil;  Yan, Liang;  Zhou, Tao
Favorite  |  View/Download:16/0  |  Submit date:2019/12/31
Predicting disease-related genes by path structure and community structure in protein-protein networks 期刊论文
JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT, 2018
Authors:  Hu, Ke;  Hu, Jing-Bo;  Tang, Liang;  Xiang, Ju;  Ma, Jin-Long;  Gao, Yuan-Yuan;  Li, Hui-Jia;  Zhang, Yan
Favorite  |  View/Download:12/0  |  Submit date:2019/12/31